# SDR AWXA0000494

- Difficulty date: July 24, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 65515101
- Part serial: 0396
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  TRAILING EDGE FLAPS LOCKED OUT BETWEEN FLAP 10 AND 15 POSITION.  FOUND LT RIGHT ANGLE GEARBOX AND TORQUE TUBE WORN.  REPLACED GEARBOX AND TORQUE TUBE.  FUNCTIONAL CHECK OK.
